# SDR ASAA2023072144157

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,500 hours, 12,187 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE EGT SYSTEM FAILS ACCURACY CHECK REF AMM 77-21-00/201. INITIAL READINGS #2 ENGINE EGT S1 77.90 S2 37.78 S3 52.97 S4 92.29. GROUNDED - YES. ACCOMPLISHED #2 ENGINE EGT CLEANING AMM 77-21-00-140-801 REF LP 60520567 FOR PLT DEFERRAL RECHECK. NUMBERS BEFORE CLEANINGS1=62.15 S2=28.94 S3=45.14 S4=66.73NUMBERS AFTER CLEANINGS1=48.79 S2=25.86 S3=25.47 S4=48.28GROUND VERIFICATION PASS SEAMC PETER NOTIFIED.
